# SDR 2004UALA00850

- Difficulty date: September 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 11,702 hours, 3,188 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEADING EDGE SLAT ASYMMETRY EICAS DISPLAYED.  ACCOMPLISHED APPROPRIATE FAULT ISOLATION MANUAL, AND AIRCRAFT MAINTENANCE MANUAL PROCEDURES.  BITE TESTED THE FSEU, AND PSEU, INSPECTED ALL TARGETS.  OPERATED THE FLAPS ELECTRICALLY AND HYDRAULICALLY.  NO FAULTS FOUND UNABLE TO DUPLICATE  INTERMITTENT EICAS MESSAGE.
